Get your Health question answered in 3 easy steps

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes burning and pricking sensation in stomach?

Answered by
Dr.
Dr. Ashish Verma

General Surgeon

Practicing since :2008

Answered : 1290 Questions

default
Posted on Tue, 2 Sep 2014 in Digestion and Bowels
Question: Frequently my colon is getting burning and pricking sensation. Sometimes stomach also having the same problem . what is the reason ? What mediation I can take for this problem.
Thanks & regards, XXXXXXX
doctor
Answered by Dr. Ashish Verma 30 minutes later
Brief Answer:
need a few more details

Detailed Answer:
Hello Mr. XXXXXXX

Welcome to HealthcareMagic.

The burning sensation in stomach can be due to gastritis. But i couldn't understand exactly what you meant by burning colon.

Do you mean burning during defecation? If yes, are you passing hard stools?

Waiting for your reply.

Regards,
Dr. Ashish Verma
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Ashish Verma 46 hours later
Sometimes pricking sensation in stomach, After passing motion burning sensation in motion point (inside colon) pricking sensation below the hip. Gas discharge is more.Sometime constipation problem also. For constipation I use naturolax powder in water for night time
doctor
Answered by Dr. Ashish Verma 14 minutes later
Brief Answer:
its mostly fissure in ano with gastritis

Detailed Answer:
Hi,

You are mostly having anal fissure. This is as a result of your constipation and passing hard stools. The hard stools stretches the motion point to tear it a bit. This is called fissure. And it causes burning sensation.

To cure this, you need to cure your constipation first. For that, either you increase the dose of your naturolax powder or switch to a laxative syrup. Adjust to a dose where you can pass your motion without straining.

Also if you can sit for 15 mins in XXXXXXX warm water in a tub three times a day, it will greatly help in healing the fissure. You may add 10 ml of any antiseptic solution to the water before sitting in it.

And for the burning in the stomach and the gas, you may take any ppi tablet like omeprazole or pantaprazole in the morning on empty stomach. And avoid tea, coffee and spicy foods.

And for all the above prescriptions you need to see your local doctor.

Hope i have been helpful.

Regards,
Dr. Ashish Verma
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Ashish Verma 22 hours later
Dear Dr.
I visited local Doctor. He adviced me to take these mediation for five days

1. METROGYL 400 mg 1 -0- 1
2. NORFLOX 400 mg 1 -0- 1
3. RANTAC 150 mg 1 -0- 1
4. BETADINE liq 10 ml mix warm water and sit for two times in day.

Thanking for your advice. I try to control my food.

thanks & regards,
S. XXXXXXX
doctor
Answered by Dr. Ashish Verma 3 hours later
Brief Answer:
avoid constipation

Detailed Answer:
Hi,

These medicines are OK. But you need to avoid constipation and so i would suggest that you continue your Naturolax powder for the same.

Regards,
Dr. Ashish Verma
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  

Recent questions on  Norflox

doctor1 MD

I had burning sensation when i urinated 8 years back. Frequent urination was there. I misjudged it to be diabetes and went to a physician. He examined and after blood test and urine test confirmed it to be UTI. I was told to drink loads of water...

doctor1 MD

I have this urinal problem where I have a constant urge for urine continuously but even after going loo I am not satisfied

doctor1 MD

Hi, Sometimes I feel little pain on chest side (left side) ,not sure why this is happening ,had all heart check ups they look fine ,I have undergone endoscopy they suggested to use ACO trust 100 mg thrice daily and PAN 40 mg in morning for 6 weeks...

doctor1 MD

Dear Sir,
Please suggest that if I am suffering from Loose Motion then I should take tablet "Norflox-TZ" or not? Is it harmful for me from any angle? Please explain me.


I would like to request you that please provide me the answer on my given e-mail id ( YYYY@YYYY ) because I am unable to pay any amount for the same.

doctor1 MD

Reoccurence of burning sensatiion in penis while urinating and sometimes with fever i am 22 years old, unmarried, i donot have sexual partner, I had burning sensation a week before in my penis while urinating and immediately consulted a doctor where prescribed me, baloflox and wokadmine lotion to apply on spot where it was redish spots, After sometime i tried have oral sex , again the problem started i m feeling burning sensation while urinating and it made uneasy, immediately i took some Norflox tablets for twice and it got releived but now and then sometimes , while urinating i can feel the slight burning sensation and i m doubting that may be STD, please advice me .. how to treat ? whether it is curable? what kind tablets i can take...

doctor1 MD

What are the side effects of Bifilac and Norflox TZ while trying to conceive a child?